# SDR ABXA9600591

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF HOT PLASTIC IN CABIN AND COCKPIT ON CLIMBOUT, SMELL WENT AWAY ABOVE 18,000 FEET AND RETURNED ON DESCENT BELOW 18,000 FEET.  REPLACED RIGHT COALESCER BAG, GROUND RAN PACK AND NO ODORS WERE NOTED.
